Rita George McKeever, MD
Assistant Professor, Clinical Emergency Medicine
- About Me
- Emergency medicine
- Medical toxicology
- Addiction medicine
- Drugs of abuse
- Environmental poisons
- Occupational toxicology
- Medication safety
- Education, Training & Credentials
- Fellowship, Medical Toxicology, Drexel University College of Medicine, Philadelphia, PA
- Residency, Emergency Medicine, Drexel University College of Medicine, Philadelphia, PA
- MD, George Washington University, Washington, DC
- Emergency Medicine
- Medical Toxicology
- American Academy of Emergency Medicine
- American Academy of Clinical Toxicology
- American College of Medical Toxicology
1. Shahid A, McKeever RG, Mirsch D, Greenberg MI. Case Report: Crack Lung Syndrome. DrexelMed Journal. Spring 2014, Vol. 8 No. 1: 22.
2. McKeever RG, Okaneku J, LaSala GS. More on pulmonary fibrosis associated with aluminum trihydrate (Corian) dust. New England Journal of Medicine. September 2014, Vol 371, No. 10: 973.
3. McKeever RG, Vearrier D, Jacobs D, LaSala G, Okaneku J, Greenberg MI. K2-not the spice of life; synthetic cannabinoids and ST elevation myocardial infarction: a case report. J Med Toxicol 2015 Mar;11(1):129-131.
4. LaSala G, Vearrier D, Jacobs D, McKeever R, Okaneku J. The epidemiology and characteristics of carbon monoxide poisoning among recreational boaters. Clin Tox 2015;53(2):127-130
5. LaSala G, McKeever RG, Patel U, Okaneku J, Vearrier D, Greenberg MI. Effect of single-dose Ginkgo biloba and Panax ginseng on driving performance. Clin Tox 2015;53(2):108-112.
6. Okaneku J, Vearrier D, McKeever RG, LaSala GS, Greenberg, MI. The change in perceived risk associated with marijuana use in the United States from 2002 to 2012. Clin Tox 2015;53(3):151-155.
7. Okaneku J, Vearrier D, McKeever RG, LaSala GS, Greenberg, MI. Urine uranium concentrations and renal function in residents of the United States – 2001 to 2010. Clin Tox 2015;53(10):931-934.
8. McKeever R, Vearrier D. A case of gamma-hydroxybutyrate (GHB) withdrawal. DrexelMed Journal 2015;9(1):25.
9. McKeever RG, Greenberg MI, Lange JR. Ischemic Optic Neuropathies. New England Journal of Medicine. October 2015, Vol. 373, No. 17: 1676-1677.
10. Misthal S, McCloskey K, McKeever RG. 46-year-old female with a rash after using hair dye. Visual Journal of Emergency Medicine. October 2015, Vol.1: 2-3.